About the treatment
“Ozempic face” is the everyday name for facial changes that often follow rapid weight loss, whether on a GLP-1 medication such as Ozempic, Wegovy or Mounjaro, or by any other means. The medication itself doesn’t cause it. When the body loses fat quickly, the face loses fat at the same pace, and the skin is left with less beneath it to support. The result can be hollow cheeks and temples, shadowing under the eyes, a softer jawline and skin that looks thinner or looser than it did.
Dr. Khan offers the full range of ways to address this, from dermal fillers and fat transfer to skin tightening, facelift and neck lift. Because she isn’t limited to one option, her recommendation follows what your face actually needs: volume, skin firmness, or both, and in what order. This page explains the options so you arrive at your consultation knowing the questions to ask.
What it addresses
- Hollow or sunken cheeks and temples
- Under-eye hollowing and deeper lines
- Loose, crepey or thinner-looking facial skin
- A softer jawline, early jowls or loss of neck definition
- A tired or older appearance that doesn’t match how you feel
What it doesn't do
- Dr. Khan does not prescribe or manage weight-loss medication. Your prescribing physician handles that, and decisions about dose or stopping belong with them.
- If your weight is still changing, your face is too. Many treatments are better planned once your weight has been stable for a while, and Dr. Khan will tell you when waiting is the smarter move.
- No treatment returns the face to a specific earlier version of itself. The aim is a rested, natural look that still looks like you.